# SDR ASAA1149336

- Difficulty date: February 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655287448
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT FORWARD FRAME CORRODED AT LOWER INBOARD EDGE.  REPAIRED FRAME IAW ASA EA 400 53EA 05127.
